I’m not usually keen on these types of updates, but each time I’ve sat down to write I’ve been hit with a case of writers block. Then today suddenly around 3:00 I started feeling like I’ve been hit by a bus – body aches that I’m not sure if I should attribute to the meds or an illness.
Either way, they suck. And are welcome to make their exit at any time.
Aside from a couple of days of headaches and this now funky body ache, I’ve been mostly side effect free. My baseline ultrasound a few days ago showed 16 follicles ready to go on the right and 13 on the left. After 3 days of stimulating meds I had bloodwork drawn today which showed that my estrogen is slightly too high. As a result, my dosage has been lowered a bit and I go back for more blood work and an ultrasound on Thursday. At this point you can begin to connect the dots on my stomach, and had I thought it through I would have tried to make more fun pattern, like a smiley face or something. Or maybe a dollar sign. That would have been more appropriate 🙂
A better update to follow when I can get my brain and body to cooperate at the same time.